On solutions of linear functional differential equations with linearly transformed argument on a semiaxis
AbstractWe establish conditions under which solutions of a system of linear functional differential equations on a semiaxis are determined as solutions of a certain system of ordinary differential equations.
How to Cite
Denysenko, N. L., and A. M. Samoilenko. “On Solutions of Linear Functional Differential Equations With Linearly Transformed Argument on a Semiaxis”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 59, no. 4, Apr. 2007, pp. 501–513, https://umj.imath.kiev.ua/index.php/umj/article/view/3324.